MathSciNet Relay Station
MathSciNet bibliographic data
MR454899 (56 #13142) 54B20
Mizokami, Takemi On the first countability of hyperspaces. Proc. Amer. Math. Soc. 67 (1977), no. 1, 152–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement